# SDR KCSA20250318406

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 99,870 hours, 14,784 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Multiple Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

100200133: DOOR UPPER DECK FLIGHT LOCK ENGINE INDICATING & CREW ALERTING SYSTEM. TROUBLESHOT IAW FAULT ISOLATION MANUAL 52-71 TASK 823 BOTH FLIGHT LOCK ACTUATORS OPERATIONS CHECKS NORMAL IAW AMM 52-23-00.
